# SDR AALA202205101406

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A300*
- Aircraft serial: 10141
- Aircraft time: 5,512 hours, 1,491 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND EMERGENCY EXIT DOOR DAMPER READS APPROX 800 PSI. SERVICED DAMPER PER AMM 52-22-00.
